# SDR GUUA03140801

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 24,047 hours, 28,783 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3452 · ATC Transponder System
- Part: Control Head
- Part number: 6226523208
- Part serial: 10925
- Condition: Shorted
- Location: Transponder
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9208, AFTER TAKEOFF SMOKE IN COCKPIT TURNED OFF TRANSPONDER SMOKE STOPPED.RETURNED TO PNS. LANDED WITHOUT INCIDENT.  REPLACED ATC TRANSPONDER CONTROL.
